# SDR USAA2011111400016

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 151GF BETWEEN FR53 TO FR56, -Z1500 & BETWEEN Y1000 TO -Y1000.  REPLACED FLOOR PANEL 151GF IAW A321 AMM 53-42-14-400-001.
